# SDR COMA0760711

- Difficulty date: December 11, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 23,431 hours, 21,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: 601R3111357
- Condition: Cracked
- Location: Fuselage
- Part time: 23,431 hours, 21,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM ATTACH CLIP CRACKED AND HAS LOOSE FASTENERS, INBOARD SIDE OF BEAM FS 280, LBL 9.  REMOVED AND REPLACED CLIP IAW CRJ SRM 51-42-21.
